# SDR SWAA2024080709053

- Difficulty date: July 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA188.94 LT HORIZONTAL STAB 2024-405174<[01] REPLACED NEW RIB 188.94 AND FASTENERS LOCATED ON LEADING EDGE HORIZONTAL STABILIZER ACCESS PANEL 331B LH IAW B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET 11 REV: A AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTION STEP 1: REPLACED RIB 188.94 AND FASTENERS LOCATED ON LEADING EDGE HORIZONTAL STABILIZER ACCESS PANEL 331B LH IAW B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET 11 REV: A AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED RIB 188.94 AND FASTENERS LOCATED ON LEADING EDGE HORIZONTAL STABILIZER ACCESS PANEL 331B LH IAW B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET 11 REV: A AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW
